# SDR ASOA20081540

- Difficulty date: November 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FWD CARGO LINER PANEL ABOVE DOOR IAW SRM 51-41-02.  OK TO CLOSE CARGO LINER PANEL ABOVE DOOR.  INSTALLED NEW SERVICEABLE FWD CARGO LINER PANEL ABOVE ARGO DOOR CUTOUT IAW AMM 20-21-00-910-801.
